Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Certain properties of functions harmonic within a sphere


Author: Ernest P. Miles
Journal: Proc. Amer. Math. Soc. 2 (1951), 213-221
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041994-5
MathSciNet review: 0041994
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. E. Bray and G. C. Evans, A class of functions harmonic within the sphere, Amer. J. Math. vol. 49 (1927) pp. 153-180. MR 1506610
  • [2] Jesse Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 263-321. MR 1501590
  • [3] J. Hadamard, Sur le principe de Dirichlet, Bull. Soc. Math. France vol. 34 (1906) pp. 135-138. MR 1504545
  • [4] Oliver Dimon Kellogg, Foundations of potential theory, Berlin, Springer, 1929. MR 0222317 (36:5369)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041994-5
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society